Posted by TomV on July 11, 2001, at 22:04:29
In reply to Re: Weight gain and SSRIs » Elizabeth, posted by MB on July 11, 2001, at 18:30:34
> I'm certain my eating habits haven't changed; I do work out at the gym frequently; that being said I've gained about 10 pounds in 6 weeks on Celexa. I've tried alot of other meds (all the other SSRI's and many others i.e. wellbutrin, effexor)but none have worked like Celexa so it looks like its here to stay for a little while. I'm currently up to 20 mg a day.
Now that I'm certain my weight gain is strictly associated to a metabolic change from Celexa my question is: Is it safe to combine Metabolife, or another similar "supplement" to Celexa? I really have no signs of nervousness, anxiety, insomnia on Celexa so I don't think it could aggravate me in that sense. I also wonder if it's just not safe to combine the two.
Any advice would be greatly appreciated.